# SDR DXTA2023062689550

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 8,496 hours, 6,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLASH WHILE IN FLT. TURNING SWITCH TO OFF TURNS THEM OFF BUT WHEN EVER THE SWITCH IS IN THE ARM POSITION THEY FLASH.  REMOVED FAULTY #1 EMERGENCY BATTERY AND INSTALLED MODIFIED EMERGENCY BATTERY IAW MM 33-52-01. PERFORMED OPS TEST OF THE EMERGENCY BATTERY IAW MM 33-52-01, ALLOWING THE BATTERIES TO CHARGE FOR 30 MINS, REMAIN ON FOR 90 MINUTES, CHARGE FOR AN ADDITIONAL 90 MINUTES, WITH NO DEFECTS NOTED.
